Alert archive / Mississippi / River Flood Warnings in 2019

River Flood Warning 11, NWS Mobile, AL

January 23, 2019George County, Greene County, Perry County, Mississippi

NWS Mobile, AL issued this river flood warning at Jan 23, 2019, 3:07 PM CST for George County, Greene County, Perry County, Mississippi. It took effect at Jan 24, 2019, 7:12 AM CST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jan 23, 2019, 3:07 PM CST (21:07 UTC)
In effect from
Jan 24, 2019, 7:12 AM CST
Expired
Jan 27, 2019, 7:23 PM CST
In force
4 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties George County, MS, Greene County, MS, Perry County, MS

The radar

The Mobile radar (KMOB), 85 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Leaf River near McLain (MCLM6).

Action stage
13 ft
Minor stage
18 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02475000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

758 
WGUS44 KMOB 232107
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile, AL
307 PM CST Wed Jan 23 2019



...The National Weather Service in Mobile has issued a flood warning for the 
following river in Mississippi... 

  Leaf Near Mclain affecting George...Greene and Perry Counties.

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-242107-
/O.NEW.KMOB.FL.W.0011.190124T1312Z-000000T0000Z/
/MCLM6.1.ER.190124T1312Z.190125T1200Z.000000T0000Z.NO/
307 PM CST Wed Jan 23 2019

The National Weather Service in Mobile has issued a 

* Flood Warning for 
  The Leaf Near Mclain
* From Thursday morning until further notice
* At 2 PM Wednesday the stage was...12.7 feet. 
* Minor flooding is forecast 
* Flood stage is 18 feet. 
* Forecast to rise above flood stage by tomorrow morning and continue to rise 
  near 20 feet by Friday morning.
* At 18 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$
9 follow-up statements
196 
WGUS84 KMOB 240202
FLSMOB
Flood Statement
National Weather Service Mobile, AL
802 PM CST Wed Jan 23 2019
 

...The flood warning continues for the following rivers in Mississippi...
 
  Leaf Near Mclain affecting George...Greene and Perry Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-250201-
/O.CON.KMOB.FL.W.0011.190124T1312Z-000000T0000Z/
/MCLM6.1.ER.190124T1312Z.190125T1200Z.000000T0000Z.NO/
802 PM CST Wed Jan 23 2019

The Flood Warning continues for
  the Leaf Near Mclain
* From tomorrow morning until further notice.
* At 7 PM Wednesday the stage was 15.1 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 18 feet.
* Forecast to rise above flood stage by tomorrow morning and continue to rise 
  near 20 feet by Friday morning.
* At 18 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$
199 
WGUS84 KMOB 241618
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1018 AM CST Thu Jan 24 2019
 

...The flood warning continues for the following river in Mississippi...
 
  Leaf Near Mclain affecting George...Greene and Perry Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-251618-
/O.EXT.KMOB.FL.W.0011.000000T0000Z-190128T2200Z/
/MCLM6.1.ER.190124T1027Z.190125T0000Z.190128T1600Z.NO/
1018 AM CST Thu Jan 24 2019

...Flood Warning extended until Monday afternoon for
  the Leaf Near Mclain
* until Monday afternoon.
* At 9 AM Thursday the stage was 19 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 18 feet.
* The river will continue rising to near 20 feet by this evening. The river 
  will fall below flood stage  late Monday morning.
* At 18 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$
517 
WGUS84 KMOB 250228
FLSMOB
Flood Statement
National Weather Service Mobile, AL
828 PM CST Thu Jan 24 2019
 

...The flood warning continues for the following river in Mississippi...
 
  Leaf Near Mclain affecting George...Greene and Perry Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-260229-
/O.EXT.KMOB.FL.W.0011.000000T0000Z-190128T1330Z/
/MCLM6.1.ER.190124T1027Z.190125T0600Z.190128T0730Z.NO/
828 PM CST Thu Jan 24 2019

...Flood Warning extended until Monday morning for
  the Leaf Near Mclain
* until Monday morning.
* At 8 PM Thursday the stage was 20 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 18 feet.
* The river will continue rising to near 20.2 feet by midnight. The river will 
  fall below flood stage early Monday morning.
* At 18 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$
895 
WGUS84 KMOB 251621
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1021 AM CST Fri Jan 25 2019
 

...The flood warning continues for the following river in Mississippi...
 
  Leaf Near Mclain affecting George...Greene and Perry Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-261622-
/O.EXT.KMOB.FL.W.0011.000000T0000Z-190129T2000Z/
/MCLM6.1.ER.190124T1027Z.190125T0745Z.190129T1400Z.NO/
1021 AM CST Fri Jan 25 2019

...Flood Warning extended until Tuesday afternoon for
  the Leaf Near Mclain
* until Tuesday afternoon.
* At 9 AM Friday the stage was 20.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by Tuesday morning.
* At 18 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$
155 
WGUS84 KMOB 260235
FLSMOB
Flood Statement
National Weather Service Mobile, AL
835 PM CST Fri Jan 25 2019
 

...The flood warning continues for the following river in Mississippi...
 
  Leaf Near Mclain affecting George...Greene and Perry Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-270234-
/O.EXT.KMOB.FL.W.0011.000000T0000Z-190129T0730Z/
/MCLM6.1.ER.190124T1027Z.190125T0745Z.190129T0130Z.NO/
835 PM CST Fri Jan 25 2019

...Flood Warning extended until late Monday night for
  the Leaf Near Mclain
* until late Monday night.
* At 8 PM Friday the stage was 19.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by Monday evening.
* At 18 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$
080 
WGUS84 KMOB 261703
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1103 AM CST Sat Jan 26 2019
 

...The flood warning continues for the following rivers in Mississippi...
 
  Leaf Near Mclain affecting George...Greene and Perry Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-271703-
/O.EXT.KMOB.FL.W.0011.000000T0000Z-190128T0900Z/
/MCLM6.1.ER.190124T1027Z.190125T0745Z.190128T0300Z.NO/
1103 AM CST Sat Jan 26 2019

...Flood Warning extended until late Sunday night...The Flood Warning continues 
for
  the Leaf Near Mclain
* until late Sunday night.
* At 10 AM Saturday the stage was 19.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by tomorrow late evening.
* At 18 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$
311 
WGUS84 KMOB 270152
FLSMOB
Flood Statement
National Weather Service Mobile, AL
752 PM CST Sat Jan 26 2019
 

...The flood warning continues for the following river in Mississippi...
 
  Leaf Near Mclain affecting George...Greene and Perry Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-280151-
/O.EXT.KMOB.FL.W.0011.000000T0000Z-190128T0400Z/
/MCLM6.1.ER.190124T1027Z.190125T0745Z.190127T2200Z.NO/
752 PM CST Sat Jan 26 2019

...Flood Warning extended until Sunday evening for
  the Leaf Near Mclain
* until Sunday evening.
* At 7 PM Saturday the stage was 19.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by tomorrow afternoon.
* At 18 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$
254 
WGUS84 KMOB 272155
FLSMOB
Flood Statement
National Weather Service Mobile, AL
355 PM CST Sun Jan 27 2019
 

...The flood warning continues for the following rivers in Mississippi...
 
  Leaf Near Mclain affecting George...Greene and Perry Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-280402-
/O.EXT.KMOB.FL.W.0011.000000T0000Z-190128T0402Z/
/MCLM6.1.ER.190124T1027Z.190125T0745Z.190127T2202Z.NO/
355 PM CST Sun Jan 27 2019

...Flood Warning extended until this evening...The Flood Warning continues for
  the Leaf Near Mclain
* until this evening.
* At 3 PM Sunday the stage was 18 feet. 
* Minor flooding is occurring.
* Flood stage is 18.0 feet.
* The river will continue to fall to below flood stage by late this afternoon.
* At 18 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$
925 
WGUS84 KMOB 280123
FLSMOB
Flood Statement
National Weather Service Mobile, AL
723 PM CST Sun Jan 27 2019
 

...The flood warning is cancelled for the following river in Mississippi...
 
  Leaf Near Mclain affecting George...Greene and Perry Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-280153-
/O.CAN.KMOB.FL.W.0011.000000T0000Z-190128T0402Z/
/MCLM6.1.ER.190124T1027Z.190125T0745Z.190127T2200Z.NO/
723 PM CST Sun Jan 27 2019

The Flood Warning is cancelled for
  The Leaf Near Mclain
* At 7 PM Sunday the stage was 17.9 feet. 
* Flood stage is 18 feet.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jan 23, 3:05 PM CST, 2 minutes earlier.

Area forecast discussion, Jan 23, 3:05 PM CST, 2 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
305 PM CST Wed Jan 23 2019

.NEAR TERM /Now Through Thursday/...Showers and thunderstorms
will remain possible ahead of a cold front through this evening.
An isolated strong or severe storm remains possible near the
coast. However, locally heavy rain will remain the greatest
threat. A colder and drier airmass will move into the area this
tonight as the front moves east of the area and continues through
Thursday as high pressure builds into the area. /13

.SHORT TERM /Thursday night Through Saturday night/...A cold and
dry pattern continues through the end of the week as an area of
high pressure moves across the area. Highs will be in the low to
mid 50s. Thursday night will feature lows in the low 30s inland
to mid and upper 30s along the coast. Colder Friday night as high
pressure settles over the area, with mid and upper 20s inland to
mid 30s along the coast. Saturday night's lows will be in the mid
and upper 30s. /13

.LONG TERM /Sunday Through Wednesday/...The dry period will persist
through Monday as a strong surface high pressure area continues
across the region. The GFS and ECMWF models both still develop a
weak surface low pressure area over the southern Gulf of Mexico by
the end of the weekend that moves east into the early part of
next week. With ridging still over our area and with this weak low
passing so far to the south, still looking at precipitation
chances continuing near zero through Monday. The next chance of
light rain showers looks to be on Tuesday ahead of the next system
that will be approaching from the west. Yet another shot of cold
air is expected to follow this front for the middle of next week.
/13

&&

.MARINE...Strong southerly winds switch to the northwest late this
afternoon into this evening as a strong cold front moves through,
with frequent gusts to gale force over much of the area. Showers and
thunderstorms will also be likely ahead and along the front with a
few strong to severe thunderstorms possible.  The offshore flow
gradually subsides to a light northerly flow by Friday. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      36  53  34  55  31  57  37  62 /  80   0   0   0   0   0  10  10
Pensacola   40  53  38  55  34  55  40  61 /  90   0   0   0   0   0  10  10
Destin      44  54  41  55  37  55  43  60 / 100   0   0   0   0   0  10  10
Evergreen   37  51  32  53  27  56  34  62 / 100   0   0   0   0   0  10  10
Waynesboro  32  51  31  50  26  55  33  61 /  70   0   0   0   0   0  10  10
Camden      35  49  32  48  26  54  34  60 /  90   0   0   0   0   0  10  10
Crestview   40  52  33  55  28  55  33  61 / 100   0   0   0   0   0  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 7 PM CST this evening for ALZ054>060-261>266.

     High Rip Current Risk through Thursday morning for ALZ265-266.

     High Surf Advisory until 6 AM CST Thursday for ALZ265-266.

FL...Wind Advisory until 7 PM CST this evening for FLZ201>206.

     High Rip Current Risk through Thursday morning for FLZ202-204-
     206.

     High Surf Advisory until 6 AM CST Thursday for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory from midnight tonight to 9 AM CST Thursday
     for GMZ631-632-650-655-670-675.

     Gale Warning until midnight CST tonight for GMZ631-632-650-655-
     670-675.

     Small Craft Advisory until midnight CST tonight for GMZ633>636.

     Small Craft Advisory until 9 AM CST Thursday for GMZ630.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jan 23, 7:59 AM CST, 7 hours 8 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
759 AM CST Wed Jan 23 2019

ALZ265-266-FLZ202-204-206-241400-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
759 AM CST Wed Jan 23 2019

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY...
...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT THURSDAY MORNING...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

There is a slight to marginal risk for severe weather across the
forecast area today. The greatest risk for severe weather will be
over the coastal counties of Alabama stretching east over parts of
northwest Florida and west over parts of southeast Mississippi.
Damaging straight line winds, large hail and isolated tornadoes will
be possible with some of the stronger storms.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-241400-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
759 AM CST Wed Jan 23 2019

...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

There is a slight to marginal risk for severe weather across the
forecast area today. The greatest risk for severe weather will be
over the coastal counties of Alabama stretching east over parts of
northwest Florida and west over parts of southeast Mississippi.
Damaging straight line winds, large hail and isolated tornadoes will
be possible with some of the stronger storms.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GMZ630-241400-
Northern Mobile Bay-
759 AM CST Wed Jan 23 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

GMZ631-632-650-655-670-675-241400-
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
759 AM CST Wed Jan 23 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...GALE WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
THURSDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

GMZ633>636-241400-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
759 AM CST Wed Jan 23 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous conditions for small craft mainly Thursday morning.

In the hours before

Local storm report, Jan 23, 1:45 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
145 PM CST WED JAN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     NON-TSTM WND GST 2 WSW MIFLIN            30.36N 87.65W
01/23/2019  M41 MPH          BALDWIN            AL   MESONET

            WXFLOW MESONET STATION XGLF, 2 W MIFLIN. 41
            MPH (36 KNOT) WIND GUST.

&&

BB
Local storm report, Jan 23, 1:53 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
153 PM CST WED JAN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     NON-TSTM WND GST CRESTVIEW AIRPORT       30.78N 86.52W
01/23/2019  M41 MPH          OKALOOSA           FL   ASOS

            ASOS STATION CEW, BOB SIKES AIRPORT. 41 MPH
            (36 KNOT) WIND GUST.

&&

BB
Local storm report, Jan 23, 2:05 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
205 PM CST WED JAN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     NON-TSTM WND GST WALLACE TUNNEL          30.69N 88.04W
01/23/2019  M45 MPH          MOBILE             AL   MESONET

            MESONET STATION E6967, WALLACE TUNNEL. 45
            MPH (39 KNOT) WIND GUST.

&&

BB
Special weather statement, Jan 23, 2:36 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
236 PM CST WED JAN 23 2019

ALZ052-053-261-232130-
Clarke AL-Washington AL-Mobile Inland AL-
236 PM CST WED JAN 23 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN MOBILE...SOUTHERN WASHINGTON AND SOUTHEASTERN
CLARKE COUNTIES UNTIL 330 PM CST...

At 235 PM CST, the strong thunderstorms were located along a line
extending from 6 miles east of Chatom to near Deer Park to 9 miles
northeast of Lucedale, and moving east at 30 mph.

Winds gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Jackson, Citronelle, Wagarville, Leroy, Gulfcrest, Deer Park, Tibbie,
Mount Vernon, Calvert, McIntosh and Movico.

LAT...LON 3162 8761 3125 8784 3115 8792 3116 8793
      3094 8808 3093 8842 3111 8843 3118 8837
      3149 8819
TIME...MOT...LOC 2035Z 261DEG 25KT 3144 8814 3120 8829 3100 8846
Local storm report, Jan 23, 2:51 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
251 PM CST WED JAN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     FLASH FLOOD      RURAL                   31.87N 87.74W
01/23/2019                   CLARKE             AL   EMERGENCY MNGR

            WATER OVER RURAL RD, DUMMY LINE RD, AND
            GATES DR IN THOMASVILLE PER EMERGENCY
            MANAGEMENT.

&&

BB
Local storm report, Jan 23, 3:00 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
300 PM CST WED JAN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     FLASH FLOOD      1 NNE COFFEEVILLE       31.77N 88.09W
01/23/2019                   CLARKE             AL   EMERGENCY MNGR

            WATER OVER JIM YORK RD, ALABAMA HIGHWAY 154
            AND HIGHWAY 69 N IN COFFEEVILLE.

&&

BB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 8:51 AM CSTRiver Flood WarningMOBGeorge, Greene, Wayne21 days
Jan 23, 10:21 AM CSTAreal Flood AdvisoryMOBGeorge, Greene, Perry, Stone3 hr
Jan 23, 10:29 AM CSTSpecial Weather StatementMOBGeorge31 min
Jan 23, 11:44 AM CSTAreal Flood AdvisoryMOBGreene, Wayne3 hr
Jan 23, 11:57 AM CSTFlash Flood WarningMOBGeorge, Greene, Perry, Stone, Wayne6 hr
Jan 23, 1:25 PM CSTAreal Flood AdvisoryMOBGreene, Perry, Wayne3 hr
Jan 23, 3:03 PM CSTRiver Flood WarningMOBGeorge, Greene, Jackson5 days
Jan 23, 4:30 PM CSTAreal Flood WarningMOBGeorge, Greene, Perry, Stone, Wayne24 hr

Nearby

River Flood Warnings in Mississippi, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.